Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
babowc

people who used dr.Perricone's reg. pls look!

what happend after dr.p's reg? case = what you had, result = good/bad  

5 members have voted

  1. 1. what happend after dr.p's reg? case = what you had, result = good/bad

    • 1case=had severe acne , result = good
      0
    • 2case=had mild acne, result = good
      1
    • 3case=severe acne, result = bad
      0
    • 4case=mild acne, result= bad
      6


Recommended Posts

hi, i was just wondeirng .. to do a survey over the people who had used DR.P's reg. and either made success/failure.

thx

Share this post


Link to post
Share on other sites

Judging from the responss from this board so far, I guess you could say that their results are less than optimal. Mine have exceeded expectations. It definately works, but something prevents it from working for everybody apparently. I guess nothing really works for everyone. The new "hit" right now is B5. However, it was not at all good for me and i believe malia had poor experiences with it as well. Why would B5 work so well for some, and so badly for others? I have no idea. Probably the same reason that certain people have had such non-success with this regimen. The human body is a fickle thing, everyone is different I guess.

I wont vote, but you know my vote.

Share this post


Link to post
Share on other sites

I don;t follow the regimen exactly (I do half the vitamins plus the topicals, and slack a bit on the diet), but I can say that a lot of the information has been helpful. Ever since I stopped using BP the complexion on my face looks much better. I also don't get zits where I genetically / normally am not supposed to (my brothers only got acne on their cheeks, but me form excessive experimenting with products got zits all over). Now the zits are for the most part limited to my cheeks, where I normally get them. The regimen controls my rosacea, but i notice when I stop the topicals it comes back. Now I am going to try to demodex mite theory that will hopefully kill the rosacea, and maybe the remaining acne on my cheeks. I am hopeful about the results.

Share this post


Link to post
Share on other sites

mites... i really think it has NOTHING to do with acne..

even they say so in one of those websites..'eyelash creatures'.. but it says something about them causing inflammation when they are bunched up in one follicle.. kinda.. contradictory :-k

Share this post


Link to post
Share on other sites

i've been using the cream regularly day and night for over/about a month and it has done wonders to calm redness. i do get a few bumps that look like whiteheads in a certain light and if i pick at them some junk will come out. but the inflammation from previous red marks have subsided. i used to use Retin-A Micro on my cheeks and that gave me a red flush. my forehead is another story. it couldn't take the cream or toner and started to break out pretty badly...prob because of the weather getting more humid too. so i started retin-a micro there again and it looks like crap right now. maybe in the future i'll have the guts to stick it out with the cream on my forehead but i'll live with improvements in patches at a time. i have to go out too! smile.gif

Share this post


Link to post
Share on other sites

i just got the toner and applied it this afternoon..

ehm.. i got like 2 new whiteheads in progress.. which meaning.. they are still.. reddish around the whitestuff.. but its not ACTUALLY white yet..

:-k kinda worried that this might cause further breakouts.... o yeah.. its on my cheeks

Share this post


Link to post
Share on other sites

if your blaming your whiteheads on the toner after applying it a few hours (maybe) before, i seriously doubt that is the cause. Unless the toner is really aggravating to your sking, i dont see how pimples can form in that short of a time span.

2SG

Share this post


Link to post
Share on other sites

For one, 2shyguy is right, a pimple cannot form from something u put on a few hours before....

so its just ur imagination rather than real cause/effect.

The itchiness...well u might be allergic to his formula.

Either way, I have learned that the diet is the most crucial to success. The topicals and vitamins ONLY have an effect if u commit to the GI diet.

Share this post


Link to post
Share on other sites

I hate that stuff. That stuff in the little round tub..irritates my skin so bad. Literally 2 seconds after I apply it..that spot is RED and itchy! I do NOT reccommend it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×